About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 359054, 14 pages
http://dx.doi.org/10.1155/2012/359054
Research Article

Theorems for Boyd-Wong-Type Contractions in Ordered Metric Spaces

1Institut Supérieur D'Informatique et des Technologies de Communication de Hammam Sousse, Université de Sousse, Route GP1-4011, Hammam Sousse, Tunisia
2Department of Mathematics, The Hashemite University, P.O. Box 13115, Zarqa 13115, Jordan
3Faculty of Applied Sciences, University Politehnica of Bucharest, 313 Splaiul Independenţei, 060042 Bucharest, Romania
4Department of Mathematics, The Hashemite University, P.O. Box 330127, Zarqa 13115, Jordan

Received 16 August 2012; Accepted 3 September 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Hassen Aydi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hassen Aydi, Wasfi Shatanawi, Mihai Postolache, Zead Mustafa, and Nedal Tahat, “Theorems for Boyd-Wong-Type Contractions in Ordered Metric Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 359054, 14 pages, 2012. doi:10.1155/2012/359054